Symplectic forms on six dimensional real solvable Lie algebras



Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig (2009) Symplectic forms on six dimensional real solvable Lie algebras. Algebra Colloquium, 16 (2). pp. 253-266. ISSN 1005-3867

[thumbnail of Campoamor-Sympletic.pdf]


The author constructs the symplectic structures on real, solvable, nonnilpotent Lie algebras of dimension six. The work falls into two cases, when the algebra is decomposable into two lower dimensional ideals and when it is indecomposable with four dimensional nilradical. It remains to consider the indecomposable case when the nilradical has dimension five. Also given are the Mauer-Cartan equations of the indecomposable, solvable, non-nilpotent Lie algebras in dimension three and five and those of dimension six that have a four-dimensional nilradical.

Item Type:Article
Uncontrolled Keywords:Symplectic structures; Mauer-Cartan equations
Subjects:Sciences > Mathematics > Algebra
ID Code:21138
Deposited On:29 Apr 2013 17:22
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page